Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2422
Title: Symplectic integration of Hamiltonian systems with additive noise.
Authors: Milstein, G.N.
Repin, Yu.M.
Tretyakov, Michael V.
First Published: 2002
Citation: SIAM Journal on Numerical Analysis, 2002, 39 (6), pp.2066-2088
DOI Link: 10.1137/S0036142901387440
ISSN: 0036-1429
Links: http://hdl.handle.net/2381/2422
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.